MAUDE Adverse Event Report: COLOPLAST A/S ELEFANT SUCTION-IRRIGATION DEVICE

COLOPLAST A/S ELEFANT SUCTION-IRRIGATION DEVICE
Model Number ASP1851002
Medical Device Problem Codes Incomplete or Missing Packaging (2312); Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Should additional facts prompt us to alter or supplement any information or conclusions contained in the original mdr or in any prior supplemental reports, a follow-up report will be submitted.
 
Event or Problem Description
According to the available information, two devices did not have labels.The lot could not be determined because it was unknown which package the devices came from.

Brand Name
ELEFANT SUCTION-IRRIGATION DEVICE
Common Device Name
ELEFANT SUCTION-IRRIGATION DEVICE
Manufacturer (Section D)
COLOPLAST A/S
holtedam 1
humlebæk 3050
DA  3050
MDR Report Key11876633
Report Number9610711-2021-00041
Device Sequence Number4243416
Product Code FQH
UDI-Device Identifier03600040274125
UDI-Public03600040274125
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberASP1851002
Device Catalogue NumberASP185
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/27/2021
Initial Report FDA Received Date05/25/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1